# SDR AALA201609029009

- Difficulty date: September 1, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 53,875 hours, 22,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT EMERGENCY POWER SUPPLY UNIT FAILED OPS CHECK IAW TASK CARD 26L00025010, STEP 6.  REPLACED AFT EMERGENCY POWER SUPPLY UNIT AND BATTERY IAW AMM 33-51-38.  A SATISFACTORY OPS CHECK WAS ACCOMPLISHED.
